Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013 (2013), Article ID 921952, 6 pages
http://dx.doi.org/10.1155/2013/921952
Research Article

Higher Integrability of Weak Solutions to a Class of Double Obstacle Systems

1College of Mathematics and Computer Science, Hunan City University, Yiyang, Hunan 413000, China
2College of Mathematics and Computer Science, Key Laboratory of High Performance Computing and Stochastic Information Processing (Ministry of Education of China), Hunan Normal University, Changsha, Hunan 410081, China

Received 13 March 2013; Accepted 8 May 2013

Academic Editor: Abdellatif Agouzal

Copyright © 2013 Zhenhua Hu and Shuqing Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhenhua Hu and Shuqing Zhou, “Higher Integrability of Weak Solutions to a Class of Double Obstacle Systems,” Journal of Mathematics, vol. 2013, Article ID 921952, 6 pages, 2013. doi:10.1155/2013/921952